# SDR CA100127016

- Difficulty date: January 5, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Gulstm 500S
- Aircraft time: 9,243 hours
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 21000056
- Condition: Corroded
- Location: Wing
- Part time: 9,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ACCOMPLISHING AD 94-04-14 IT WAS NOTED THAT THE WING LOWER SPAR CAP WAS CORRODED BEYOND THE SAFE LIMIT ACCORDING TO SB 208A. THE ACFT WAS GROUNDED.
